# SDR YTRR078000

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N104RT
- Make and model: Bell 206L-3
- Aircraft serial: 51364
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 206364601101
- Part serial: 0479
- Condition: Misoverhauled
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FUEL PROBE WAS OVERHAULED. THE UNIT FAILED 7 DAYS AFTER INSTALLATION.
